# SDR FDEA201901070042

- Difficulty date: January 7, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,319 hours, 19,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2249743509
- Part serial: UL010
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS 590 26-10 6452 05JAN19 PHX FACT U LOGPAGES:3061356 LVL 3 ENGINE 3 FIRE ALERT CAME ON ON CLIMBOUT PASSING FL220. COMPLIED W/QRH. EMERGENCY DECLARED. SHGN 05JAN19 17:10 PHX U OPENED NR 3 ENGINE FAN AND REVERSER COWL`S, FOUND NO EVIDENCE OF FIRE OR OVERHEAT, CURRENTLY INSPECTING LOOP`S. SHGN 05JAN19 17:17 PHX U PER CREW DEBRIEF WHEN THEY PULLED BACK THE THROTTLE THE FIRE ALERT WENT AWAY AND THEY SHUT DOWN THE ENGINE IN FLIGHT PLUS FIRED A FIRE BOTTLE. FACT 07JAN19 06:35 PHX U REMOVED AND REPLACED THE LT UPPER TURBINE FIRE DETECTOR ASSY ON NR 3 ENGINE INSTALLED INFO P/N 224-9743-509, S/N UL-010, PER MM 26-11-03-4-1 AND PERFORMED FDCU BITE CHEACK AS PER MM 26-11-02-5-0 ALL TEST PASSED NO CURRENT FAULTS FOUND. CLOSED NR 3 ENGINE COWLS AND REVERSERS AS PER MM 71-10-00-2-1 OK FOR SERVICE.
